# SDR CA150212011

- Difficulty date: February 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Gippld GA8TC320
- Engine: Lyc TIO540AH1A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Part number: GA8717312011
- Condition: Damaged
- Location: Oil System
- Part time: 27 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ICE FORMED INSIDE OF LOWER END OF TUBE THAT IS EXPOSED TO COLD AIRFLOW BELOW COWLING.  THE BREATHING TUBE IS STREAMLINED A SMALL AMOUNT, WHICH RESTRICTS AIRFLOW AND MAKES A GOOD PLACE FOR ICE TO COLLECT. MFG HAS RELEASED A NEW MANDATORY SB-GA8-2015-125, ISSUE 1 TO ADDRESS THE ISSUE.
